$\Lambda$, $R$-transitive groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 2, pp. 71-77
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1975_16_2_a5,
author = {Kepka, Tom\'a\v{s}},
title = {$\Lambda$, $R$-transitive groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {71--77},
year = {1975},
volume = {16},
number = {2},
mrnumber = {0390117},
zbl = {0319.20065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1975_16_2_a5/}
}
Kepka, Tomáš. $\Lambda$, $R$-transitive groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 2, pp. 71-77. http://geodesic.mathdoc.fr/item/AUCMP_1975_16_2_a5/